| Model Number |
880-253/16 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The tibial polys were opened but not used.They would not work with the tibial base plate.A third poly was opened and used without issue.[customer].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
Event or Problem Description
The tibial polys were opened but not used.They would not work with the tibial base plate.A third poly was opened and used without issue.